Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pregnant with grayish discharge. Could it be due to the intake of yeast based foods or herbal vitamins?

Hi. I m 8 weeks pregnant and the last couple of days I ve noticed a grey discharge . I recently started eating products with yeast just within the week (I have been off yeast for the past month and a bit). I also started some new herbal vitamins last week, not sure if this can affect colour of discharge. I am worried though, as I ve had cramping most of the day and now I m a bit bloated. I still feel pregnant though...
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
the grey discharge commonly occurs due to a bacterial infection. its called bacterial vaginosis. its a serious condition if you are pregnant. it may cause miscarriage, preterm labor or intrauterine infection. so get it confirmed and treated soon/

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Thu, 14 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor